# SDR RAAA00B1068

- Difficulty date: September 3, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100212
- Part serial: 1526
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FWD PAX DOOR EXIT IDENTIFIER WOULD NOT TEST.  REPLACED LIGHT ASSY AND OPS CHECKED IAW RAA GMM.
